Let $1<14/5$, $lambda_1,lambda_2,lambda_3$ and $lambda_4$ be non-zero real numbers, not all of the same sign such that $lambda_1/lambda_2$ is irrational and let $omega$ be a real number. We prove that the inequality $|lambda_1p_1+lambda_2p_2^2+lambda_3p_3^2+lambda_4p_4^k-omega|le (max (p_1,p_2^2,p_3^2,p_4^k))^{-psi(k)+arepsilon}$ has infinitely many solutions in prime variables $p_1,p_2,p_3,p_4$ for any $arepsilon>0$ where $psi(k)=minleft(rac1{14},rac{14-5k}{28k} ight)$.

Diophantine approximation with one prime, two squares of primes and one kth power of a prime / Gambini, A.. - In: OPEN MATHEMATICS. - ISSN 2391-5455. - 19:1(2021), pp. 373-387. [10.1515/math-2021-0044]

Diophantine approximation with one prime, two squares of primes and one kth power of a prime

Gambini A.
Primo
2021

Abstract

Let $1<14/5$, $lambda_1,lambda_2,lambda_3$ and $lambda_4$ be non-zero real numbers, not all of the same sign such that $lambda_1/lambda_2$ is irrational and let $omega$ be a real number. We prove that the inequality $|lambda_1p_1+lambda_2p_2^2+lambda_3p_3^2+lambda_4p_4^k-omega|le (max (p_1,p_2^2,p_3^2,p_4^k))^{-psi(k)+arepsilon}$ has infinitely many solutions in prime variables $p_1,p_2,p_3,p_4$ for any $arepsilon>0$ where $psi(k)=minleft(rac1{14},rac{14-5k}{28k} ight)$.
File allegati a questo prodotto
File Dimensione Formato  
Gambini_Diophantine_2021.pdf

accesso aperto

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 2.1 MB
Formato Adobe PDF
2.1 MB Adobe PDF Visualizza/Apri PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1598994
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact